# SDR 39LA20150823141

- Difficulty date: August 23, 2015
- Submitted: August 24, 2015
- Operation: Air carrier
- Aircraft: N803AR
- Make and model: Skrsky S61N
- Aircraft serial: 61761
- Aircraft time: 11,630 hours, 20,956 cycles
- Engine: Ge CT581402
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Elec Connector
- Part number: MS3476W1626S
- Condition: Shorted
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE THE FLIGHT CREW NOTICED AN ODOR THAT SMELLED LIKE AN ELEC FIRE.  THE MASTER CAUTION FOR THE NR ONE GEN ILLUMINATED WITH THE AFCS SIMULTANEOUSLY SHUTTING OFF SHORTLY AFTER THE ODOR.  RE-ENGAGED THE AFCS, THE NR ONE GEN WOULD NOT RESET.  THE EMER CHECKLIST WAS ACCOMPLISHED & A NORMAL LANDING WAS PERFORMED.  REPLACED CONNECTOR PN MS3476W16-26S WITH NEW.  REMOVED AC VOLTAGE REGULATOR PN 21B17-10, SN 1003 & INSTALLED SAME PN SN 767 IAW SA4045-80 CHAPTER 24-20-2 & SA4045-81B - S6188-07010.  ALL OPERATIONS CHECKED.
